The federal department said there is no sign in Canada of an affliction reported in as many as 25 American states that seems to be linked to vaping, but it is monitoring the situation.
People have reported respiratory and gastric problems, one has died. The U.S. Centers for Disease Control isn’t sure why?. A second death is being investigated.
Health Canada warned against buying of Vaping Pens/E-Cigarettes from illegal market:
“Canadians are reminded that the purchase of vaping products outside the legal market may create additional risk. As these products are unregulated and potentially unsafe, and thereby pose a risk to health and safety,” Health Canada said in a statement.
- Shortness of Breath and Chest Pain
- Nausea, Vomiting and Diarrhea
- And signs of infection, such as fevers and high white-blood-cell counts, without any apparent source.
All the patients involved have been users of e-cigarettes/vaping pens. But, the CDC says it’s not clear how they might be involved. Sometimes, symptoms have set in days or even weeks later.
“To date, no single substance or e-cigarette product has been consistently associated with illness,” the Centers for Disease Control reported at the end of August. It has epidemiologists trying to crack the case.
Health Canada is asking health workers to ask patients who come in with respiratory problems whether they use e-cigarettes. And is warning users not to modify them or use them in ways they’re not made for.
The Canadian Press
Featured Image: THE CANADIAN PRESS/AP/Robert F. Bukaty
Powered by WPeMatico